MathSciNet Relay Station
MathSciNet bibliographic data
MR2590836 14N35 (14C30 32S30 53D45)
Hertling, C.; Manin, Yu. I.; Teleman, C. An update on semisimple quantum cohomology and $F$-manifolds. Tr. Mat. Inst. Steklova 264 (2009), Mnogomernaya Algebraicheskaya Geometriya, 69--76 ISBN: 5-7846-0109-1; 978-5-7846-0109-4 ; translation in Proc. Steklov Inst. Math. 264 (2009), no. 1, 62–69
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement